<p>Corrigendum to: "Fractional optimal maximization problem and the unstable fractional obstacle problem" [J. Math. Anal. Appl. 495 (1) (2021) 124686] (Vol 510, 126014, 2022)</p>

Research output: Journal PublicationArticlepeer-review

Original languageEnglish
Article number126014
Pages (from-to)1-3
Number of pages3
JournalJournal of Mathematical Analysis and Applications
Volume510
Issue number1
Early online date2022
DOIs
Publication statusPublished - 1 Jun 2022

Keywords

  • Fractional partial differential equations
  • Obstacle problem
  • Optimization problems

Cite this